# SDR SWAA2019022229946

- Difficulty date: January 9, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE WEB UPPER SURFACE CRACKED AT EDGE OF STIFFENING BEAD BS 664, LBL 32.  REPAIRED WEB IAW SRM.
